Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took medroprogesterone and clomid. Pregnancy test negative. Should I take the medication again?

hello, I took medroprogesterone on May 15 through may May 24. I finally had my period June 5th and started taking clomid 50MG on June 9th which was day five of my period and finished the clomid on June 13. Today is now the July 4 and is day thirty of my last period and I took a pregnancy test but it came back negative. Does that mean I am not pregnant and should take another round of medroprogesterone?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Right now it is too early to say that you are not pregnant. You should wait for at least ten days for your periods to start spontaneously, retest your urine for pregnancy after that and then if it is negative, start with medroprogesterone.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor